| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a faulty display.The ventilator was not on a patient at the time of the event.The service engineer replaced the gui (graphical user interface) board and loaded the software to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
Additional Manufacturer Narrative
Correction: remove (b)(4) 2017, remove date (b)(4) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had an unspecified display issue.The service engineer replaced the graphical user interface (gui) board and loaded the software to address the issue.